# SDR AALA20101226DFW04

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 37,488 hours, 5,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 25G EMERGENCY LIGHT.  OPS CHECKED NORMAL.
